# SDR 99ZZZM44

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: Lt Engine
- Component: Lucas
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEFT GENERATOR DROPPED OFF LINE.  AIRCRAFT LANDED IN SITKA WITH NO PROBLEMS.  MAINTENANCE WAS DISPATCHED TO SITKA 11-21-98.  CHANGED STARTER/GENERATOR AND GENERATOR CONTROL UNIT.  ALL SYSTEMS CHECKED OK ON GROUND ENGINE RUNS.  (M)
